J. Allouche and R. Bacher, Toeplitz sequences, paperfolding, towers of Hanoi and progression-free sequences of integers. L'Einsegnement Math ematique, vol.38, pp.315-327, 1992.

J. Bertrandias, Espaces de fonctions bornees et continu e s e n m o yenne asymptotique d'orde p. Bullettin de la Soci et e Math ematique de France, pp.1-106, 1966.

A. S. Besicovitch, Almost periodic functions. D o ver, 1954.

F. Blanchard and P. Urka, Language complexity of rotations and sturmian sequences, 1997.

G. Cattaneo, E. Formenti, L. Margara, and J. Mazoyer, A Shiftinvariant M e t r i c o n S Z Inducing a Non-trivial Topology, 1997.

G. Cattaneo, E. Formenti, L. Margara, and J. Mazoyer, A Shiftinvariant Metric on S Z Inducing a Non-trivial Topology, 1997.

A. De-luca, Sturmian words: structure, combinatorics and their arithmetics, Theoretical Computer Science, vol.183, pp.45-82, 1997.

M. Denker, C. Grillenberger, and K. Sigmund, Ergodic Theory on Compact Spaces, 1976.

R. L. Devaney, Introduction to chaotic dynamical systems, 1989.

T. Downarowicz and A. Iwanik, Quasi-uniform convergence in compact dynamical systems, Studia Mathematica, vol.89, pp.11-25, 1988.

H. Furstenberg, Recurrence i n e r godic theory and combinatorial number theory. M . B . P orter Lectures, 1981.

A. Iwanik, Weyl almost periodic points in topological dynamics, Colloquium Mathematicum, vol.56, pp.107-119, 1988.

A. Katok and B. Hasselblatt, Introduction to the Modern Theory of Dynamical Systems, 54 of Encyclopedia of Mathematics and its Applications, 1995.

J. Marcinkiewicz, Un remarque sur les espaces de A. S. Besicovitch. Compte Rendu de l'Academie des Sciences de Paris, vol.208, pp.157-159, 1939.